Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Will periods start or get delayed after taking i pill ?

HI, I had a sex with my gf on 22 march at 12.30 pm , her periods was to start on 24 march by evening, but periods does not started. She had taken i-pill on 24 march at 8 pm (just after 56 hours of sex). i want to know that is she pregnant , will i-pill work, will her periods start or it will get delay....please please help
Asked On : Fri, 25 Mar 2011
Answers:  2 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
welcome to"HealthcareMagic"forum

no she is not,but you have done pr.test.
thank you..............
Answered: Fri, 25 Mar 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
As she has taken i-pill on the day of her expected periods now her periods will be delayed by 3-4 days and the periods may be preceeded by an irregular spotting. She is not pregnant as chances of ovulation just before expected date are minimal.
Dr. Rakhi Tayal
Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor